# SDR 97ZZZX768

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600JD
- Make and model: Cessna 650
- Aircraft serial: 6500236
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 45053
- Condition: Seized
- Location: Air Dist
- Part time: 1,093 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLOWER MOTOR SEIZED CAUSING EXCESSIVE CURRENT DRAW.  THE 15-AMP CIRCUIT BREAKER PROTECTING THE CIRCUIT FAILED TO OPEN. THIS CAUSED THE WIRING FOR THE BLOWER MOTOR TO GET HOT AND EMIT SMOKE AND FOUL ODOR.  THE COCKPIT AUX HEATER THEN CIRCULATED THE SMOKE INTO THE COCKPIT.  THE BLOWER MOTOR IS RATED AT ABOUT 8 AMPS.  THE CIRCUIT BREAKER SIZE SHOULD BE CLOSER TO THE RATE CURRENT DRAW OF THE MOTOR.
